MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; VEHICLE MOTORIZED 3-WHEEL

PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; VEHICLE MOTORIZED 3-WHEEL
Model Number R-TRAK
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Consumer's care giver alleges the wheels were spinning incessantly on unit then caught traction and got thrown down the front porch steps with user in it.Alleges the unit threw the user out of the chair onto cement pacers on the ground.They also allege they have been having issues with product ever since it was received, and dealer has either been hard to get a hold of or does not answer for weeks.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
VEHICLE MOTORIZED 3-WHEEL
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS CORPORATION
401 york avenue
duryea PA 18643
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18643
8008008586
MDR Report Key25499691
Report Number2530130-2026-01294
Device Sequence Number10524578
Product Code INI
UDI-Device Identifier00606509200226
UDI-Public00606509200226
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K011993
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR-TRAK
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale